Antibiotics is one of the factors causing the development of allergies in children. So consider medical researchers from the Netherlands. They did an analysis of 22 completed research works conducted in the period from 1996 to 2015. Mainly investigated the effect of antibiotics on the body of young children, the likelihood of developing hay fever and dermatitis.

According to information received antibiotics in the first years of life increases the likelihood of dermatitis in 15-41%, and hay fever in 14-56%.

Antibiotics disrupt the natural gut flora of children. As a result, conditions for the colonization of pathogens. Perhaps, this factor becomes one of the causes of allergic diseases. Note, many antibiotics by themselves have the potential to cause allergies due to bacteria.

With all this, to refuse to accept antibiotics at an early age, doctors did not call. Drugs from this group should be appointed under strict indications and avoid uncontrolled use of antibacterial agents.

Subscribe to new posts: